Classification of reductive real spherical pairs I: the simple case

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Knop F, Krötz B, Pecher T, Schlichtkrull H
Zeitschrift: Transformation Groups
Jahr der Veröffentlichung: 2019
Band: 24
Seitenbereich: 67-114
ISSN: 1083-4362
Sprache: Englisch


Abstract


This paper gives a classification of all pairs (g,h) with g a simple real Lie algebra and h<g a reductive subalgebra for which there exists a minimal parabolic subalgebra p<g such that g=h+p as vector sum.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Knop, Friedrich Prof. Dr.
Lehrstuhl für Mathematik (Algebra und Geometrie)
Pecher, Tobias
Graduiertenzentrum der FAU


Zitierweisen

APA:
Knop, F., Krötz, B., Pecher, T., & Schlichtkrull, H. (2019). Classification of reductive real spherical pairs I: the simple case. Transformation Groups, 24, 67-114. https://dx.doi.org/10.1007/s00031-017-9470-5

MLA:
Knop, Friedrich, et al. "Classification of reductive real spherical pairs I: the simple case." Transformation Groups 24 (2019): 67-114.

BibTeX: 

Zuletzt aktualisiert 2019-20-03 um 13:23